MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a device embolization occurred.A left atrial appendage (laa) closure procedure was performed, and a 24mm watchman flx pro closure device was successfully implanted.The patient was discharged.During patient's routine 45-day transesophageal echocardiogram (tee) imaging, it was noted the closure device was not in the laa.Radiograph (x-ray) imaging located the closure device in the patient's aorta.The patient was scheduled for device retrieval.The embolized closure device was percutaneously retrieved via 16 f cook dryseal sheath and rescue alligator grasping forceps without any incident.There are no current plans for reimplantation.There were no further complications and the patient remained in the hospital for approximately three days post procedure before being discharged.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50602448
Report Number2124215-2026-47185
Device Sequence Number18784955
Product Code NGV
UDI-Device Identifier00191506004590
UDI-Public(01)00191506004590(17)290225(10)38695938
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0038695938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight173 LB